# SDR SDR2005092

- Difficulty date: December 27, 2005
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER LANDING, RT ENGINE FIRE WARNING LIGHT FLASHED ON FOR ONE SECOND.  CREW SHUTDOWN ENGINE AS PRECAUTIONARY ACTION.  DEFERRED RT ENGINE FIRE LOOP (B) SYSTEM IAW MEL.  (K)
